Alert archive / Iowa / Areal Flood Warnings in 2021

Areal Flood Warning 2, NWS Quad Cities, IA

June 25, 2021Jefferson County, Van Buren County, Iowa

NWS Quad Cities, IA issued this areal flood warning at Jun 25, 2021, 2:49 AM CDT for Jefferson County, Van Buren County, Iowa. It was in force for 17 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2021, 2:49 AM CDT (07:49 UTC)
Expired
Jun 25, 2021, 7:45 PM CDT
In force
17 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Jefferson County, IA, Van Buren County, IA

The radar

The Quad Cities radar (KDVN), 154 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 7:00 AM CDTHEAVY RAIN 4.91Keosauqua, IAMESONET STATION KEQI4 KEOSAUQUA.
Jun 25, 7:52 AM CDTHEAVY RAIN 33 Se Fairfield, IAOVERNIGHT RAINFALL.
Jun 25, 8:00 AM CDTFLOOD2 Nne Kilbourn, IALITTLE LICK CREEK STILL OUT OF BANKS AFFECTING SOME RESIDENCES IN AREA.
Jun 25, 8:00 AM CDTHEAVY RAIN 2.51 Nne Fairfield, IACO-OP OBSERVER STATION FRFI4 FAIRFIELD.
Jun 25, 8:18 AM CDTHEAVY RAIN 2.53 Ese Keosauqua, IAOVERNIGHT TOTAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 7.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2021-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 112 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2021-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
112 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
817 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

951 
WGUS43 KDVN 250749
FLWDVN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Quad Cities IA IL
249 AM CDT Fri Jun 25 2021

IAC101-177-251345-
/O.NEW.KDVN.FA.W.0002.210625T0749Z-210625T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson IA-Van Buren IA-
249 AM CDT Fri Jun 25 2021

The National Weather Service in Quad Cities has issued a

* Flood Warning for...
  Southern Jefferson County in southeastern Iowa...
  Van Buren County in southeastern Iowa...

* Until 845 AM CDT.

* At 249 AM CDT, local law enforcement reported flooding on Douds 
  Road flooded near Lick Creek, and water over 265th Street between 
  Clearwood Avenue and Dewberry Avenue. Between 3 and 6 inches of 
  rain has fallen across portions of Jefferson and Van Buren 
  Counties. No additional rain is expected overnight.

* Some locations that will experience flooding include...
  Fairfield, Keosauqua, Batavia, Birmingham, Milton, Libertyville, 
  Stockport, Lockridge, Douds, Leando, Bentonsport/Vernon, Collett, 
  Kilbourn, Mount Zion, Van Buren County Fairgrounds, Keosauqua 
  Airport, Jefferson County Park, Utica, Lacey Keosauqua State Park 
  and Jefferson County Fairgrounds.

This includes the following streams and drainages...
  Skunk River, Vesser Creek, Mitchell Creek, Troy Creek, Competine 
  Creek, Hickory Creek, Brush Creek, Lick Creek, Cedar Creek, Jones 
  Branch, Summer Creek, Coon Creek, Fox River, Wolf Creek, Des 
  Moines River, Rock Creek, Little Lick Creek, Tug Fork Big Indian 
  Creek, Chequest Creek, Bear Creek, East Branch Lick Creek, Little 
  Fox River, Honey Creek, Little Creek, Coppers Creek, Little Cedar 
  Creek, Church Creek, Big Indian Creek, Holcomb Creek, Reeds Creek, 
  Crow Creek and Stump Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4103 9218 4103 9172 4075 9172 4064 9218
      4065 9218 4067 9218 4068 9218 4074 9218
      4083 9218 4088 9218 4090 9218 4096 9218
      4099 9218 4100 9218

$$

Uttech
3 follow-up statements
999 
WGUS43 KDVN 251332
FLWDVN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Quad Cities IA IL
832 AM CDT Fri Jun 25 2021

IAC101-177-260045-
/O.EXT.KDVN.FA.W.0002.000000T0000Z-210626T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson IA-Van Buren IA-
832 AM CDT Fri Jun 25 2021

The National Weather Service in Quad Cities has extended the

* Flood Warning for...
  Southern Jefferson County in southeastern Iowa...
  Van Buren County in southeastern Iowa...

* Until 745 PM CDT Friday.

* At 832 AM CDT, Emergency management reported flooding affecting 
  roadways and some residences across the warned area.  The flood 
  warning has been extended. Flooding is already occurring. Between 
  3 and 6 inches of rain have fallen.

* Some locations that will experience flooding include...
  Fairfield, Keosauqua, Batavia, Birmingham, Milton, Libertyville, 
  Stockport, Lockridge, Douds, Leando, Bentonsport/Vernon, Collett, 
  Kilbourn, Mount Zion, Van Buren County Fairgrounds, Keosauqua 
  Airport, Jefferson County Park, Utica, Lacey Keosauqua State Park 
  and Jefferson County Fairgrounds.

This includes the following streams and drainages...
  Skunk River, Vesser Creek, Mitchell Creek, Troy Creek, Competine 
  Creek, Hickory Creek, Brush Creek, Lick Creek, Cedar Creek, Jones 
  Branch, Summer Creek, Coon Creek, Fox River, Wolf Creek, Des 
  Moines River, Rock Creek, Little Lick Creek, Tug Fork Big Indian 
  Creek, Chequest Creek, Bear Creek, East Branch Lick Creek, Little 
  Fox River, Honey Creek, Little Creek, Coppers Creek, Little Cedar 
  Creek, Church Creek, Big Indian Creek, Holcomb Creek, Reeds Creek, 
  Crow Creek and Stump Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.



&&

LAT...LON 4103 9218 4103 9172 4075 9172 4064 9218
      4065 9218 4067 9218 4068 9218 4074 9218
      4083 9218 4088 9218 4090 9218 4096 9218
      4099 9218 4100 9218

$$

Gibbs
425 
WGUS83 KDVN 251721
FLSDVN

Flood Statement
National Weather Service Quad Cities IA IL
1221 PM CDT Fri Jun 25 2021

IAC101-177-260045-
/O.CON.KDVN.FA.W.0002.000000T0000Z-210626T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson IA-Van Buren IA-
1221 PM CDT Fri Jun 25 2021

...FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT THIS EVENING FOR 
SOUTHERN JEFFERSON AND VAN BUREN COUNTIES...

At 1221 PM CDT, Local law enforcement reported that water was still 
over area roads leading to closures.  Heed all road closures. 
Thunderstorms could redevelop across the area and may slow drainage 
or lead to additional flooding this afternoon and evening.

Some locations that will experience flooding include...
  Fairfield, Keosauqua, Batavia, Birmingham, Milton, Libertyville, 
  Stockport, Lockridge, Douds, Leando, Bentonsport/Vernon, Collett, 
  Kilbourn, Mount Zion, Van Buren County Fairgrounds, Keosauqua 
  Airport, Jefferson County Park, Utica, Lacey Keosauqua State Park 
  and Jefferson County Fairgrounds.

This includes the following streams and drainages...
  Skunk River, Lick Creek, Cedar Creek, Fox River, Wolf Creek, Des 
  Moines River, Rock Creek, Little Lick Creek, East Branch Lick 
  Creek, Little Fox River, Honey Creek, Little Creek, Coppers Creek, 
  Little Cedar Creek, Church Creek, Big Indian Creek, Holcomb Creek, 
  Reeds Creek, Crow Creek and Stump Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4103 9218 4103 9172 4075 9172 4064 9218
      4065 9218 4067 9218 4068 9218 4074 9218
      4083 9218 4088 9218 4090 9218 4096 9218
      4099 9218 4100 9218

$$

Gibbs
556 
WGUS83 KDVN 260044
FLSDVN

Flood Statement
National Weather Service Quad Cities IA IL
744 PM CDT Fri Jun 25 2021

IAC101-177-260054-
/O.EXP.KDVN.FA.W.0002.000000T0000Z-210626T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson IA-Van Buren IA-
744 PM CDT Fri Jun 25 2021

...FLOOD WARNING WILL EXPIRE AT 745 PM CDT THIS EVENING FOR SOUTHERN 
JEFFERSON AND VAN BUREN COUNTIES...

Flood waters will continue to slowly recede. However, thunderstorms 
could redevelop across the area this evening and overnight which 
could slow drainage or lead to additional flooding. Please heed 
remaining road closures.

A Flash Flood Watch remains in effect until 700 AM CDT Saturday for 
portions of west central Illinois, southeast Iowa and northeast 
Missouri.

LAT...LON 4103 9218 4103 9172 4075 9172 4064 9218
      4065 9218 4067 9218 4068 9218 4074 9218
      4083 9218 4088 9218 4090 9218 4096 9218
      4099 9218 4100 9218

$$

McClure

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this areal flood warning went out at Jun 25, 12:37 AM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jun 25, 12:37 AM CDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
1237 AM CDT Fri Jun 25 2021

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 330 PM CDT Thu Jun 24 2021

Latest sfc analysis was showing upstream cool front draped from
southwest NE, acrs northwest IA and into north central WI, sfc low
noted on this feature in NW WI. Other main low was located over west
central KS with an associated warm front nosing northeastward toward
NE KS and NW MO where pressure falls were blossoming. MCS debris
starting to thin in the western CWA, and central IA SBCAPEs have
grown to 2-3000 J/kg. But currently no shear or forcing until you
get to NE. This is where an MCV resides, as well a short wave over
KS west of low to mid MS RVR Valley upper ridge.

&&

.SHORT TERM...(This Evening through Friday)
ISSUED AT 330 PM CDT Thu Jun 24 2021

Tonight...challenging forecast with ongoing convective potential but
the region muddled up be debris, varying instability pockets and
outflow boundaries. But conceptually with pressure falls and VWP
indicated southwesterly 35-40 KT LLJ already taking aim, it appears
the NE/MO/IA/KS quad-state region looking like the main convective
spawning grounds this evening as MCV arrives and interacts with the
rich LLJ THTA-E feed. Secondary convective area acrs southeast MN
into central WI. Thermal steering profiles and boundary trying to
retreat again suggest that the bulk of the resultant storm clusters
or bowing segments may propagate just southwest and south of the DVN
CWA tonight, taking the severe and prime heavy rain axis with them.
But several later CAM runs and mass field placement on others(such
as the 12z GFS) suggest some secondary storms will move acrs at
least the southern quarter of the CWA from mid evening and into the
overnight. With a strong 40-50 KT LLJ with around a 2 inch
precipital water feed(PWATs) if it is not too interrupted by
activity further to the south, locally heavy rain will be possible
by these cells. With much of the southern third of the CWA already
receiving heavy rain swaths of 2-3+ inches over the past few days
and observer reports of soaked terrain down there, have gone ahead
and issued a Flash Flood Watch for portions of southeast IA,
northeast MO and into west central IL for tonight. If heavy
convection can make it into these areas, another 1-3 inches of rain
will be possible by Friday morning. Thus flash flooding and even
some river/creek flooding or at least decent river rises if within
bank, will be possible. Highest POPs adjusted to these southern
areas south of I-80 tonight.

As for severe potential, 30-50 KTs of bulk shear in the south as LLJ
ramps up and CAPE feed may still support a hail and damaging wind
threat especially with a mini bow cool pool driven cell. But
increasing column saturation may make for marginal severe threat as
the night progresses, leaving heavy rain and flooding as the primary
concern.

Will keep moderate to high chance POPs north of I80 overnight for
the chance of any wave from the west can utilize the futher north
CAPE-build up bubble and kick up isolated to sctrd storms. Also, any
MCV acrs the south over northern MO into central IL may kick up
sctrd storms on it's northeast flank acrs northwest IL after
midnight. A low chance for some of the WI-MN-northeast IA activity
to drift south and make it into the northern CWA late tonight as
well.

Friday...Depending on debris and outflow lay-out from the Thu night
activity which may continue to focus the bulk of the more widespread
daytime convection to the south acrs KS-MO-Southern/central IL, the
local area may be mainly dry or just have remnant isolated to sctrd
showers and storms. The activity may increase toward late afternoon
toward the south, and in the northwest along the lingering front as
another shortwave in the train of MCV's moves acrs to the lee of
upper long wave trof to the west. Lows tonight in the upper 60s to
low 70s close to DPT levels moving in from the west and south. High
temps Friday a challenge with debris battling return flow warming,
but will go with low to mid 80s for most of the area.

With another round of heavy rain possible later Friday night, went
ahead and issued the Flash Flood Watch through 12z Saturday morning
to capture the threat windows tonight and Friday night.  ..12..

.LONG TERM...(Friday Night through next Thursday)
ISSUED AT 330 PM CDT Thu Jun 24 2021

Key messages:

1) Flash flood watch through Friday night.

2) Wet weather pattern through much of next week.

Details:

Friday night: Heavy rain and possible flash flooding continues with
copious moisture feed from the western Gulf, and frontal boundary
stalled in the area. Currently the flash flood watch goes until 12z
Saturday but later shifts may need to extend/expand it into the
weekend.

This weekend: Little change in the pattern with PWAT's over 2
inches, stalled front in the area, and waves moving along the front.
While it won't be raining the entire time, there will be periods of
showers and thunderstorms, with the potential for torrential rain
and more flash flooding. Highs will be in the upper 70s to lower 80s
with lows in the 60s.

Much of next week: Remarkably, the classic meridional blocked
pattern remains with a deep trough in the center of the country,
with strong ridge in the Rockies and in the Southeast/Mid-Atlantic
states. This keeps the wet pattern going for the dvn cwa with at
least chances for showers and thunderstorms on a daily basis. This
far out there is low confidence on 1) timing rounds of
thunderstorms, 2) Where the sw-ne boundary will be located, and 3)
rainfall amounts and if the flash flood threat will continue.
With the pattern blocked this means temperatures will change little
from what they are now. That is, highs will be generally in the
lower 80s with lows in the 60s.  Haase

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday Night)
ISSUED AT 1234 AM CDT Fri Jun 25 2021

Organized thunderstorm complex will slowly move east across the
mid-Mississippi Valley through 12z/25 with conditions ranging from
MVFR to IFR. After 12z/25 widespread MVFR conditions will slowly
improve to MVFR/VFR with more storms developing toward 00z/26.
After 00z/26 another round of SHRA/TSRA is expected.

&&

.HYDROLOGY...
Issued at 1025 AM CDT Thu Jun 24 2021

Have issued a flood warning for the La Moine river near Colmar
this morning, with an additional 1.5-1.75 inches of rain expected
in the basin before 12z Friday. This area has received 3+ inches
in the past 7 days. Active weather will continue into Friday
night-Saturday with additional rain possible in west central IL,
southwest IA, and northeast MO promoting further rises. Other
tributary rivers given the low river stages and streamflows
should see mainly within bank rises over the next 48 hrs.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch through Saturday morning for Des Moines-Henry
     IA-Jefferson-Lee-Van Buren.

IL...Flash Flood Watch through Saturday morning for Hancock-Henderson-
     McDonough-Warren.

MO...Flash Flood Watch through Saturday morning for Clark-Scotland.

&&

SYNOPSIS...12
SHORT TERM...12
LONG TERM...Haase
AVIATION...08
HYDROLOGY...Gross
Hazardous weather outlook, Jun 24, 3:00 PM CDT, 11 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
300 PM CDT Thu Jun 24 2021

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-250815-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
300 PM CDT Thu Jun 24 2021

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Tonight, thunderstorms are possible over the entire area, but the
main threats will be found along and south of Interstate 80 where
damaging winds, large hail and torrential rainfall are most
possible. Areas of flash flooding are possible tonight, especially
south of a line from Fairfield to Monmouth.  A flash flood watch is
in effect for this area.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A Slight Risk for severe weather has been issued by the Storm
Prediction Center on Friday, with the main threats being isolated
cases of large hail and severe winds. Several rounds of showers and
storms are expected through Friday. Flash flooding is possible
especially in the flash flood watch area.

Another day of heavy rain chances on Saturday, but will slowly begin
to die off in the evening. We have another Marginal Risk for severe
weather on Saturday, with the threats being isolated large hail and
severe gusts. Flash flooding threat will continue through Saturday
as well. After Saturday, daily chances for showers and storms exist.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed for portions of the area on
Today and Tonight.

In the hours before

Local storm report, Jun 24, 9:41 PM CDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
941 PM CDT THU JUN 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HEAVY RAIN       3 NNW OAKLAND MILLS     40.97N 91.63W
06/24/2021  M1.15 INCH       HENRY              IA   TRAINED SPOTTER

            RAIN SO FAR TODAY.

&&
Local storm report, Jun 24, 9:57 PM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
957 PM CDT THU JUN 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      3 SSW LIBERTYVILLE      40.92N 92.07W
06/24/2021                   JEFFERSON          IA   LAW ENFORCEMENT

            SHERIFF OFFICE RECEIVED REPORT OF DOUDS RD
            FLOODED NEAR LICK CREEK. TIME ESTIMATED.

0930 PM     FLASH FLOOD      4 NNE SELMA             40.92N 92.13W
06/24/2021                   JEFFERSON          IA   LAW ENFORCEMENT

            SHERIFF OFFICE RECEIVED A REPORT OF WATER
            OVER 265TH STREET BETWEEN CLEARWOOD AVE AND
            DEWBERRY AVE. TIME ESTIMATED.

&&
Special weather statement, Jun 24, 10:57 PM CDT, 3 hours 52 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1057 PM CDT Thu Jun 24 2021

MOC199-250430-
Scotland-
1057 PM CDT Thu Jun 24 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SCOTLAND COUNTY UNTIL
1130 PM CDT...

At 1057 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles north of Downing to 9 miles west
of Plevna. Movement was east at 30 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Memphis, Rutledge, South Gorin, Granger, Greensburg, Crawford,
Arbela, Hitt, Etna, Sand Hill, Memphis Memorial Airport, Spillman
Mound, Kilwinning, Brock, Bible Grove, Prospect Grove, Scotland
County Fairgrounds and Azen.

Torrential rainfall is also occurring with these storms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive through
it.

LAT...LON 4060 9234 4060 9194 4030 9195 4030 9235
TIME...MOT...LOC 0357Z 252DEG 25KT 4058 9237 4002 9226

McClure
Special weather statement, Jun 25, 12:36 AM CDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1236 AM CDT Fri Jun 25 2021

ILC067-071-109-187-IAC111-250600-
Hancock-Henderson-Warren-McDonough-Lee-
1236 AM CDT Fri Jun 25 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN HANCOCK...
SOUTHERN HENDERSON...SOUTHWESTERN WARREN...MCDONOUGH AND EAST CENTRAL
LEE COUNTIES UNTIL 100 AM CDT...

At 1236 AM CDT, radar indicated strong thunderstorms were located
along a line extending from Colusa to near Bowen. Movement was east
at 35 mph.

Winds in excess of 40 mph are likely with these storms.

Locations impacted include...
Macomb, Fort Madison, Carthage, Colchester, La Harpe, Dallas City,
Blandinsville, Augusta, Bowen, Industry, Good Hope, Terre Haute,
Ferris, Tennessee, Sciota, Colusa, Western Illinois University,
Adrian, Fandon and Burnside.

Torrential rainfall is also occurring with these storms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive through
it.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4020 9110 4065 9128 4069 9072 4028 9056
      4028 9091 4019 9091
TIME...MOT...LOC 0536Z 273DEG 29KT 4058 9118 4019 9103

McClure
Local storm report, Jun 25, 1:03 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
103 AM CDT FRI JUN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     FLASH FLOOD      4 NNE SELMA             40.92N 92.13W
06/24/2021                   JEFFERSON          IA   LAW ENFORCEMENT

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4
            NNE SELMA. SHERIFF OFFICE RECEIVED A REPORT
            OF WATER OVER 265TH STREET BETWEEN CLEARWOOD
            AVE AND DEWBERRY AVE. TIME OF CALL 855 PM.

0902 PM     FLASH FLOOD      3 SSW LIBERTYVILLE      40.92N 92.07W
06/24/2021                   JEFFERSON          IA   LAW ENFORCEMENT

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 3
            SSW LIBERTYVILLE. SHERIFF OFFICE RECEIVED
            REPORT OF DOUDS RD FLOODED NEAR LICK CREEK.
            TIME OF CALL 902 PM.

1012 PM     FLASH FLOOD      2 S LIBERTYVILLE        40.93N 92.05W
06/24/2021                   JEFFERSON          IA   LAW ENFORCEMENT

            A DEPUTY REPORTED WATER ON GRASSTREE AVE
            NORTH OF 265TH ST NEAR THE BRIDGE.

1119 PM     FLASH FLOOD      1 NNE COLLETT           40.92N 91.97W
06/24/2021                   JEFFERSON          IA   LAW ENFORCEMENT

            A LOG WAS WASHED ONTO 265TH ST. WEST OF
            HIGHWAY 1.

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:23 PM CDTSevere Thunderstorm WarningDVNJefferson, Van Buren40 min
Jun 24, 8:13 PM CDTSpecial Weather StatementDVNJefferson47 min
Jun 24, 8:42 PM CDTFlash Flood WarningDVNJefferson, Van Buren6 hr
Jun 24, 11:34 PM CDTSevere Thunderstorm WarningDVNVan Buren41 min
Jun 24, 11:44 PM CDTSevere Thunderstorm WarningDVNLee46 min
Jun 25, 4:07 AM CDTRiver Flood WarningDVNVan Buren10 hr
Jun 25, 4:07 AM CDTRiver Flood WarningDVNLee62 hr
Jun 25, 5:05 AM CDTSpecial Weather StatementDVNCedar40 min
Jun 25, 8:07 AM CDTAreal Flood WarningDVNVan Buren26 hr
Jun 25, 2:12 PM CDTSpecial Weather StatementDVNDubuque33 min
Jun 25, 2:48 PM CDTSpecial Weather StatementDVNDelaware, Dubuque57 min
Jun 25, 4:26 PM CDTSpecial Weather StatementDVNDelaware, Dubuque49 min
Jun 25, 6:18 PM CDTSpecial Weather StatementDVNBenton, Jackson, Jones, Linn42 min

Nearby

Areal Flood Warnings in Iowa, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.